Sampling errors in the theory of two factors

A - Papers appearing in refereed journals

Wishart, J. 1928. Sampling errors in the theory of two factors. British Journal of Psychology. 19 (2), pp. 180-187.

AuthorsWishart, J.
Year of Publication1928
JournalBritish Journal of Psychology
Journal citation19 (2), pp. 180-187
Digital Object Identifier (DOI)
Open accessPublished as non-open access
Output statusPublished
Publication dates
Print01 Oct 1928

Permalink -

11 total views
0 total downloads
0 views this month
0 downloads this month